# SDR ASOA2016020314493

- Difficulty date: February 3, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 35,843 hours, 32,510 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-439
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT TRACK IS CORRODED BETWEEN FS409+112-439.  EVAULATED LT SIDE WALL SEAT TRACK FS 409+111-439 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-49, SRM 53-41-49, SRM 53-21-49. REMOVED LT SIDE WALL SEAT TRACK FS 409+111-439 IAW AMM 53-01-11-000-802.  COMPLIED WITH ECTC REO 601R-53-00-055 AND REO 601R-53-00-055, REV B DATED 08-24-2014 AS WRITTEN.
